# SDR ASAA0080352

- Difficulty date: May 31, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX: DURING 30K CHECK CORROSION WAS FOUND SEAT TRACK, FS 200 TO 237, RBL 45.REMOVED AND REPLACED SEAT TRACK SECTION IAW DC9 SRM 53-05, FIG 4.
